MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-61
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during maintenance testing cs300 intra-aortic balloon pump (iabp), it was found that the vacuum was below minimum values.After several tests, it was concluded that the problem was with the compressor itself.There was no patient involved.
 
Additional Manufacturer Narrative
Due to characterization limit e1: event site name: (b)(6).Event site address: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields- b4, g3, g6, h1, h2, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.A getinge field service engineer (fse) evaluated the unit and concluded the problem originated in the compressor itself.Additionally, the connectors for the compressor showed signs of wear and were also replaced.Device passed the performance and safety checks according to factory specifications.
 
Additional Manufacturer Narrative
Mistakenly added telephone number in email tab.Please refer corrected tab event site telephone.Updated fields - b4, g3, g6, h2, h11 corrected field - e1.
 
Additional Manufacturer Narrative
Event site telephone (b)(6), updated fields - b3, b4, g3, g6, h2, h11, corrected field - e1, g2.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, GERMAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24710847
Report Number2249723-2026-0001886
Device Sequence Number17664279
Product Code DSP
UDI-Device Identifier10607567108278
UDI-Public(01)10607567108278
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3023-61
Device Catalogue Number0998-00-3023-61
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/08/2026
04/14/2026
04/14/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/10/2026
04/14/2026
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown